Jump to content
Pasha

Pasha: 1mg Finasteride, 15mg Mirtazapine

Recommended Posts

Pasha

Hello everyone!

 

I took finasteride to stop my hairloss for 6 years. After 6 years i lowered the dose of finasteride and became depressive few months later. I stoped taking finasteride but the depression was still there. 3 weeks later i went to a doctor who gave me mirtazapine. After 5 days of taking mirtazapine i had sexual problems, but i thougt that its the post finasteride syndrom. So i took a dose of 15mg mirtazapine for 2 weeks and lowered it. Then i took only 7.5 mg the next week. I noticed that my emotions were not so intensive. Then i lowered the dose and took only 3.5 mg mirtazapin the next week. And once in the morning i woke up and felt anything. My depression was gone but my emotions too. My glans was completely numb and i had no sexual interest. I was only a month on mirtazapine but took 6 years finasteride before. My testosteron levels were very low.

 

Now, after 3 months, my testosteron levels increased. I can have erectons and orgasms and my libido is normal, as before. But i am suffering from genetal numbness, i have no feelings in my glans. Also the sexuall intensitives towards women are very low. And my emotions are gone. I can laugh but i don't feel joy... or i can look sad but i don't feel the sadness intensively.

And now i don`t take any drugs.

 

So my question now is: what can it be? Is it a permanent braindamage? Took someone finasteride or mirtazapine and has a simillar sitaution now? What can I do about this?

Share this post


Link to post
Altostrata

Welcome, Pasha.

 

As this is a site for going off psychiatric drugs, I'm not sure if we can help you.

 

There is something called Post-SSRI Sexual Dysfunction or PSSD. Please see our Symptoms and Self-Care forum for discussions about it.

 

People do gradually recover from it, but recovery can be very slow and frustrating.

 

Finasteride has also been reported to cause sexual dysfunction even after discontinuation. It seems that finasteride, like serotonergic drugs, is a hormonal disruptor. But we cannot generalize from our experience with psychiatric drugs as the mechanism that causes sexual dysfunction may be different with finasteride. We do not provide support for those suffering from finasteride side effects, there are other forums for that.

 

Like other psychiatric drugs, mirtazapine also has sexual side effects, but it tends to be stimulating, causing Persistant Genital Arousal Disorder (PGAD), another potential side effect from hormonal disruptors. Mirtazapine can have the opposite effect, too.

 

So it seems you may be suffering from adverse sexual effects of at least 2 drugs. In general, we see people very gradually recovering from adverse effects of drugs, but we cannot answer any specific questions about finasteride or the outcome of your drug combination.

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy